Associate Professor in Pure Mathematics
+44 1865 273590
University of Oxford
Andrew Wiles Building
Radcliffe Observatory Quarter
On the growth of $L^2$-invariants for sequences of lattices in Lie
Annals of Mathematics (12 April 2017) Full text available
A non-LEA sofic group
PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES issue 2 volume 127 page 289-293 (April 2017) Full text available
On growth of homology torsion in amenable groups
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY issue 2 volume 162 page 337-351 (March 2017) Full text available
Verbal width in anabelian groups
Israel Journal of Mathematics (23 November 2016) Full text available
On deficiency gradient of groups
International Mathematics Research Notices issue 3 volume 2016 page 696-716 (1 January 2016)
Asymptotic behaviour of invariants of finite or infinite groups, for example expansion, word width, growth of rank or Betti numbers.
Part B courses 'Introduction to Representation Theory' and 'Commutative Algebra' in the 2016-17 academic year.
Prizes, Awards, and Scholarships:
Whitehead prize of the London Mathematical Society, 2007.